# SDR DHL2001741017

- Difficulty date: September 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727
- Aircraft serial: 21931
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Controller
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)   DURING FLAP EXTENSION LEFT INBOARD FLAP WOULD NOT EXTEND TO FLAPS 30. APPROX. 1 NEEDLE WIDTH OUT OF BOX DURING APPROACH AND 2ND ATTEMPT WAS MADE AFTER LANDING.   2)   LUBRICATED FLAP MECHANISM AND ADJUSTED LEFT INBOARD FLAP TRANSMITER CHECK OPS. IS GOOD PER MM 2780   STATUS: CLOSED
